# SDR QMLR3253U

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N416MA
- Make and model: Bell 222U
- Aircraft serial: 47526
- Engine: Lyc LTS101*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 222031505001
- Condition: Cracked
- Location: Fs 270  Bl-9,
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTHER MX, 2 CRACKS WERE FOUND IN BULKHEAD, PN 222-031-505-001 AT ATTACHMENT POINT OF NODAL BEAM SUPPORT, PN 222-031-519-103.
